# SDR HEEA0015832

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3131S
- Make and model: Bell 212
- Aircraft serial: 30953
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: AV24B1119B
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN GEAR IN FUEL VALVE.
